On the finite element approximation of $p$-Stokes systems

Belenki L, Berselli LC, Diening L, Růžička M (2012)
SIAM Journal on Numerical Analysis 50(2): 373-397.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Erscheinungsjahr
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
50
Zeitschriftennummer
2
Seite
373-397
ISSN
PUB-ID

Zitieren

Belenki L, Berselli LC, Diening L, Růžička M. On the finite element approximation of $p$-Stokes systems. SIAM Journal on Numerical Analysis. 2012;50(2):373-397.
Belenki, L., Berselli, L. C., Diening, L., & Růžička, M. (2012). On the finite element approximation of $p$-Stokes systems. SIAM Journal on Numerical Analysis, 50(2), 373-397. doi:10.1137/10080436X
Belenki, L., Berselli, L. C., Diening, L., and Růžička, M. (2012). On the finite element approximation of $p$-Stokes systems. SIAM Journal on Numerical Analysis 50, 373-397.
Belenki, L., et al., 2012. On the finite element approximation of $p$-Stokes systems. SIAM Journal on Numerical Analysis, 50(2), p 373-397.
L. Belenki, et al., “On the finite element approximation of $p$-Stokes systems”, SIAM Journal on Numerical Analysis, vol. 50, 2012, pp. 373-397.
Belenki, L., Berselli, L.C., Diening, L., Růžička, M.: On the finite element approximation of $p$-Stokes systems. SIAM Journal on Numerical Analysis. 50, 373-397 (2012).
Belenki, Liudmila, Berselli, Luigi C., Diening, Lars, and Růžička, Michael. “On the finite element approximation of $p$-Stokes systems”. SIAM Journal on Numerical Analysis 50.2 (2012): 373-397.